# SDR SWIA2014120840297

- Difficulty date: December 7, 2014
- Submitted: December 22, 2014
- Operation: Air carrier
- Aircraft: N299SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120329
- Aircraft time: 37,097 hours, 51,734 cycles
- System (JASC): 6120 · Propeller Controlling System
- Part: Control Unit
- Condition: Out Of Adjust
- Location: Lt Propeller
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RETURNED TO THE FIELD WITH A LEFT PROPELLER SPEED THAT WAS FLUCTUATING APPROXIMATELY ONE PERCENT WITH SYNC ON OR OFF. ADJUSTED LT ENGINE PCU.  PERFORMED ENGINE RUN WITH NO FURTHER FAULTS FOUND. OPS CHECKED GOOD.
